# SDR 99UAL900577

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UA
- Make and model: Boeing 737522
- Aircraft serial: 25008
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Component: Hamilton Sta, 7638101
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ENCOUNTERED CABIN PRESSURIZATION PROBLEM AFTER TAKEOFF.  *S/D*  THE CABIN PRESSURE CONTROLLER FAILED.  REPLACED THE CABIN PRESSURE CONTROLLER.
